Items where Author is "Yang, Jun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Cao, Hong-Min and Frey, Sándor and Gabányi, Krisztina É and Yang, Jun and Cui, Lang and Hong, Xiao-Yu and An, Tao (2019) The loud and the quiet: searching for radio counterparts of two radio-weak BL Lac candidates with VLBI. Monthly Notices of the Royal Astronomical Society: Letters, 482 (1). L34-L39. ISSN 1745-3925

Ma, Junchi and Yang, Jun (2011) Existence of solutions for multi-point boundary value problem of fractional q-difference equation. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (92). pp. 1-10. ISSN 1417-3875

This list was generated on Sat Sep 19 10:23:31 2020 CEST.